RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 2, Pages 89–101 (Mi mz3172)  

This article is cited in 3 scientific papers (total in 3 papers)

Operator bundles of the contact Stefan problem

E. V. Radkevich

Moscow Chemical Technology Institute

Full text: PDF file (1147 kB)

English version:
Mathematical Notes, 1990, 47:2, 178–188

Bibliographic databases:

UDC: 517.958
Received: 12.12.1988

Citation: E. V. Radkevich, “Operator bundles of the contact Stefan problem”, Mat. Zametki, 47:2 (1990), 89–101; Math. Notes, 47:2 (1990), 178–188

Citation in format AMSBIB
\Bibitem{Rad90}
\by E.~V.~Radkevich
\paper Operator bundles of the contact Stefan problem
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 2
\pages 89--101
\mathnet{http://mi.mathnet.ru/mz3172}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1048547}
\zmath{https://zbmath.org/?q=an:0704.35145}
\transl
\jour Math. Notes
\yr 1990
\vol 47
\issue 2
\pages 178--188
\crossref{https://doi.org/10.1007/BF01156828}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EA94100028}


Linking options:
  • http://mi.mathnet.ru/eng/mz3172
  • http://mi.mathnet.ru/eng/mz/v47/i2/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Radkevich, “The existence conditions of the classical solution of the contact Stefan problem”, Math. USSR-Sb., 69:2 (1991), 497–525  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. E. V. Radkevich, “On conditions for the existence of a classical solution of the modified Stefan problem (the Gibbs–Thomson law)”, Russian Acad. Sci. Sb. Math., 75:1 (1993), 221–246  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. E. V. Radkevich, “On the spectrum of the pencil in the Verigin–Muskat problem”, Russian Acad. Sci. Sb. Math., 80:1 (1995), 33–73  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:203
    Full text:74
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020